A constructive proof of Craig's interpolation lemma for m-valued logic

Studia Logica 38 (3):267 - 275 (1979)
  Copy   BIBTEX

Abstract

The algebraic proof of Craig's interpolation lemma for m-valued logic was given by Rasiowa in [1]. We present here a constructive proof of this lemma, based on a Gentzen type formalization.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,599

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
86 (#260,069)

6 months
1 (#1,609,113)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references